Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

HI, i am about to finish accutane, my doctor gave me another prescription but i forgot to fill it, but i had previously gotten more pills than i needed for a month so i will have taken tane for almost 6 months so im not to worried it was only about a weeks worth of pills i would get anyways. I hope this doesnt cause it to come back but 1 - 2 weeks of tane doesnt really seem like it would do much especially since my glands must be reducied by now since i have had no breakouts or very little, and my doctor said accutane would work for months or even years after. Anyways i was wondering what i should use after accutane if anything? thanks

Share this post


Link to post
Share on other sites

If you have slight scarring and red marks and some acne, you might want to look into the Obagi Nu-derm system Obagi.com. It helps all of the above, though you have to go through facial peeling for up to three months, they say you have perfect skin from there on out. I will be finished with 5 months of Accutane in 15 days and am thinking about doing that. But I think they say you should wait atleast 5 months because it is harsh on your skin. Hope that helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×